# SDR UALA2012070903686

- Difficulty date: July 7, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 58,597 hours, 22,158 cycles
- Engine: Iae V2527A5
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER DENT RIGHT LEADING EDGE OUTBOARD TIP APPROX 8 INCHES.  PERMANENT REPAIR ACCOMPLISHED IAW SRM 55-14-11 FIG 203.
